Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Identification of Continuous-Time Wiener-Type Nonlinear Model via a Subspace Method
Izumi MASUBUCHIKazuhiro MURAI
Author information
JOURNALS FREE ACCESS

2005 Volume 18 Issue 2 Pages 43-50

Details
Abstract

This paper is concerned with identification of continuous-time Wiener-type nonlinear model. A subspace method is applied to identify the linear dynamic element represented by δ-operator model transformed through Laguerre filters. The nonlinear part is estimated via least-squares approximation. Numerical simulation results are provided to illustrate the proposed identification method.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top